MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC CRYOCATH LP FLEXCATH ADVANCE STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 4FC12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files indicated balloon catheter 2af283 with lot number 96237 was used for two applications without issues.The clinical issues (tamponade, effusion, and bradycardia), could not be confirmed through data analysis.Analysis of the physical product is pending upon return of the sheath 4fc12.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a cryoablation procedure, the temperature was not as expected.The patient then became irritated and attempted to get off of the table.It was then reported that the patient experienced bradycardia.An echocardiogram was performed identifying an effusion that developed into two tamponades, which were drained prior to the patient being sent to cardiac surgery.It was noted that the patient was in pulseless electrical activity (pea) and that a blood transfusion had to occur.The case was aborted while the patient was under general anesthesia.The patient is expected to make a full recovery.No further patient complications have been reported as a result of this event.

Brand Name
FLEXCATH ADVANCE STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key8740521
Report Number3002648230-2019-00462
Device Sequence Number19426074
Product Code DRA
UDI-Device Identifier00763000043773
UDI-Public00763000043773
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Model Number4FC12
Device Catalogue Number4FC12
Device Lot Number14736
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAPPING CATHETER 2ACH25
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;